If I had of know that this was going to be a side effect, I would have seriously considered other options. It was never once mentioned to me that this could be a side effect. In fact there were no side effects discussed at all.
Is there anything that can be done to help fix this problem?
As far as the weight gain goes, I’ve been great. In fact I’ve lost 50lbs after having my gallbladder removed. Now some of the quick witted people will say that it is related to going to the bathroom all the time (while that may have something to do with it), a lot of it had to do with the fact that I joined a gym and work out 3+ times a week.
I am a 43 year old male and play ice hockey 1 once a week in the summer and 3 times a week in the winter.
It wasn’t impossible for me to do take out 2, 3 sometimes 4 times a day. Now I do take out once a week, if that. In fact even if I do take out it is usally something like a sub, rather than a fried chicken and greasy fries.
My energy level sucks so i would like to improve that too if possible.
So the good……….lost weight, and eat better
The bad……BM’s 3+ times a day, and zero energy levels
Any suggestions would be most helpful.
Good luck to all.”
- This reply was modified 9 years, 5 months ago by DataCurator.